MathSciNet Relay Station
MathSciNet bibliographic data
MR2059620 20D06 (20C20 20D08)
Chermak, Andrew Quadratic pairs. J. Algebra 277 (2004), no. 1, 36–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement